# SDR GLBA20110711P

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 31,049 hours, 38,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 144040GLA
- Condition: Torn
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIR STAIR DOOR RUBBER CASING WAS TORN, UPPER AFT CABLE. MX R & R THE UPPER AFT AIRSTAIR CABLE IAW AMM 52-10-02, PN 1440-40GLA.
